# SDR MWEA011024

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 3913291501
- Condition: Damaged
- Location: Station 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT SPLICE HAS SEVERAL DRILL STARTS AT STATION 360.  --  REMOVED SPLICE, LOCATED, DRILLED AND INSTALLED NEW LONGERON SPLICE.
